aromatase inhibitors side effects on heart rhythm
I had a PM implanted in 2013
In 2017 I had breast cancer and had radiation and was perscribed aromatase inhibitors.
I am now having new and disturbing ventricle contractions multible times a day (have a ZIO monitor on at the moment and will be sending it in tomorrow)
Its odd that neither my oncologist nor my cardiologist sees a link between the side effects of the inhibitor and heart issues, as I have just googled information from 3 different sites that link the two. Now I am afraid the adjunct therapy is further damaging my not normal heart. (I am 57)
Any experience/opinions/advice? THANK YOU!
You know you're wired when...
You can take a lickin and keep on tickin.
I'm 35 and got my pacemaker a little over a year ago. It definitely is not a burden to me. In fact, I have more energy (which my husband enjoys), can do more things with my kids and have weight because of having the energy.